Prof.

OGUNTUASE James Adedayo 

ResearchGate
LinkedIn
Google Scholar
Scopus

Short Profile

B.Sc., M.Sc., PGD., Ph.D.

  1. Award of Excellence as a Distinguished Alumnus of University of Ado-Ekiti,   Ado-Ekiti, July 5, 2008..
  2. Swedish Institute Guest Fellowship Award for Research, Luleå University of Technology, Luleå, Sweden, September 1, 2006 – May 31, 2007.
  3. Mathematics Research Fellowship 2002, Abdus Salam International Centre for  Theoretical Physics, Trieste, Italy, May 11 – October 25, 2002.
  4. Young African Mathematician Medals in Pure Mathematics, African Mathematical Union, November 16, 2003.   International Postgraduate Research Scholarship, School of Communications and Informatics, Victorial University of Technology, Melbourne, Australia, 2000-2004 (not utilised)
  5. University Research Council Award of the Obafemi  Awolowo University, Ile-Ife, Nigeria for a Ph.D. Research on On Weighted norm   inequalities for a certain class of Integral Operators, 1998 – 2001

Chairman, Publications Committee / Programme Leader

  • Nigerian Mathematical Society, 1995- to date.
  • European Mathematical Society (member-id: 17550), 2002 – date
  • Research Group in Mathematical Inequalities and Applications, 1998- to date.
  • Quality Control Society of Nigeria (QSCOM), 1990-to date

O. T. Mewomo, J. A. Oguntuase & A. A. A. Agboola: On n-weak amenability of a class of Banach algebras, Appreciating the Future in Mathematics, A. U. Afuwape (ed.), Proc. Inter. Conf. Math. 2006, 100-103.

(a)    Dissertation/Thesis

(1)    A Study of Metric Spaces – B.Sc. Project, Ondo State University, Ado-Ekiti, 1987

(2)   Gronwall-Bellman Lemma and Some of its Applications – M.Sc. Thesis, Obafemi Awolowo University, Ile-Ife, Nigeria, 1992

(3)   On Weighted Norm Inequalities for a certain class of Integral Operators –Ph.D. Thesis, Obafemi Awolowo University, Ile-Ife, Nigeria,  2001

(b)  Books/Monographs

(1)   E. O. Adeleke, E. S. Babadipe, J. A. Oguntuase, A. A. A. Agboola, S. A. Akinleye, O. Talabi and A. R. T. Solarin; Introduction to University Mathematics, ISBN 978-34914-3-1, Belzeel, Publishers, Lagos, Nigeria, 1999

(c)   Articles in Learned Journals

(1)       J. A. Oguntuase; A note on Gronwall-Bellman integral inequality, Zb. Rad. (Kragujevac) No. 20 (1998), 77–81. MR1651889 (99g: 26045).

(2)      J. A. Oguntuase; Remark on some integral inequalities for convex functions, Zb. Rad. (Kragujevac) No. 21 (1999), 49–53. MR1716327 (2000h: 26033).

(3)     J. A. Oguntuase; Gronwall-Bellman type integral inequalities for   multidistributions, Riv. Mat. Univ. Parma (6) 2 (1999), 57–67 (2000). MR1753328 (2001a:26022).

(4)       J. A. Oguntuase; Higher dimensional integral inequality of Gronwall-Bellman type, , An. Ştiinţ. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) 45 (1999), no. 2, 87–94.   MR1813271 (2001k: 26029).

(5)        J. A. Oguntuase & R. Adegoke; Weighted norm inequality for some integral  operators, Zb. Rad. (Kragujevac) No. 21 (1999), 55–62. MR 1716328   (2000f:42011).

(6)      J. A. Oguntuase; Remark on Gronwall type inequalities, An. Ştiinţ. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) 45 (1999), no. 2, 247–252. MR1811728 (2001m: 26063).

(7)       O. J. Adeniran & J. A. Oguntuase; A contribution to the study of Bol-Moufang type algebra, An. Ştiinţ. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) 45 (1999), no. 2, 225–230. MR 1811724.

(8)       J. A. Oguntuase; On inverses of Holder’s inequality, Inter. J. Math. Sci. No.1 (1999), 38–45.

(9)      J. A. Oguntuase; On Integral inequalities of Gronwall-Bellman-Bihari type in several variables, JIPAM. J. Inequal. Pure Appl. Math. 1 (2000), no. 2, Article 20, 7 pp. (electronic). MR1786407 (2001g: 26023

(10)     J. A. Oguntuase; On integral inequality of Gronwall-Bellman type, Arab J. Math. Sci. 6 (2000), no. 2, 41–47. MR1806643 (2001k: 26019).

(11)        J. A. Oguntuase & C. O. Imoru; New generalizations of Hardy’s integral    inequality, , J. Math. Anal. Appl. 241 (2000), no. 1, 73–82. MR1738334   (2001e:26033).

(12)       O. J. Adeniran, E. O. Adeleke, A. A. Agboola, J. A. Oguntuase & A. R. T.     Solarin; On quadratic loops of Bol-Moufang type, Kragujevac J. Math. 22 (2000), 41–48. MR 1832289.

(13)     J. A. Oguntuase; On weighted norm inequalities for operators of Hardy type, Facta Univ. Ser. Math. Inform. No. 15 (2000), 15–20. MR2024614.

(14)      R. Adegoke & J. A. Oguntuase; On weighted inequality of Hardy type for higher order derivatives, Kragujevac J. Math. 23 (2001), 45–51. MR1863041 (2002h: 26024).

(15)    J. A. Oguntuase; On an  inequality of Gronwall, JIPAM. J. Inequal. Pure Appl.Math.2 (2001), no. 1, Article 9, 6 pp. (electronic). MR1822302   (2001m: 26046)

(16)     J. A. Oguntuase; Weighted Hardy’s inequality with mixed norms, Proc. Jangjeon  Math. Soc. 3 (2001), 17–30. MR1862905 (2002i:26010).

(17)     J. A. Oguntuase; Weighted Hardy’s inequality with mixed norm II, Kragujevac J. Math. 23 (2001), 75–83. MR1863045 (2002i:26011).

(18)   J. A. Oguntuase & C. O. Imoru; Modular inequalities for the Hardy averaging operators, Proc. Jangjeon  Math. Soc. 3 (2001), 53–62. MR1862909  2002g: 26017).

(19)     J. A. Oguntuase: On Hardy’s integral inequality, Proc. Jangjeon  Math. Soc. 3 (2001), 37–44. MR1862907 (2002h: 26042).

(20)    J. A. Oguntuase: On Gronwall inequality, An. Ştiinţ. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) 47 (2001),  no. 1, 51–56 (2002). MR1919630 (2003g: 26026).

(21)      A. A. Akinsete & J. A. Oguntuase; Characterizing properties of the real number,  Proc. Jangjeon Math. Soc. 5 (2002), no. 2, 99–104. MR1945772.

(22)     J. A. Oguntuase, O. Talabi & E. O. Adeleke;  On Copson’s integral inequality,Adv. Stud. Contemp.Math. (Kyungshang) 7 (2003), no. 1, 53–60. MR1981605 (2004d:26027)

(23)    J. A. Oguntuase; Some new generalizations of Hardy’s integral inequalities: Proc. Jangjeon  Math. Soc. 6 (2005), 81–90.  MR2004d:26028).

(24)   J. A. Oguntuase & E. O. Adeleke: On Hardy’s integral inequality, Facta Univ. Ser. Math. Inform. No. 20 (2005), 9–20. MR2185963.

(25)    J. O. Nehinbe, J. A. Oguntuase & O. Folorunso: A framework of association analysis of bio-database based on Max-patterns mining technique, Publ. ICMCS. 2 (2005), 57–71.

(26)    J. A. Oguntuase, C. A. Okpoti, L-E. Persson & F. K. A. Allotey ; Weighted Multidimensional Hardy type inequalities via Jensen’s inequality, Proc. A. Razmadze Math. Inst. 144 (2007), 91–105. MR2387408

(27)   J. A. Oguntuase & L-E. Persson: Levin-Cochran-Lee type inequalities involving many functions, Proc. A. Razmadze Math. Inst. 144 (2007),  107-118. MR2387409 (28)   J. A. Oguntuase, C. A. Okpoti, L-E. Persson & F. K. A. Allotey: Multidimensional Hardy type inequalities for p<0 and 0<1, J. Math. Inequal. 1 (2007), no. 1, 1-11.MR2347699

(29)    A. Kufner, K. Kuliev, J. A. Oguntuase & L-E. Persson: Generalized weighted inequality with negative powers, J. Math. Inequal. 1 (2007), no. 2, 269–280. MR2353051

(30)   O. T. Mewomo & J. A. Oguntuase: On Property P (λ) and Weak Amenability of A(X),  An. Ştiint¸. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) 53 (2007), no. 1, 85–96. MR2351595

(31)   L-E. Persson & J. A. Oguntuase: Refinement of Hardy’s inequality for “all” p, Banach Function Spaces II, 129-144, Yokohama Publ., Yokohama (2008). MR2428597.

(32)  J. A. Oguntuase & L-E. Persson: Refinement of Hardy’s inequalities via superquadratic and subquadratic functions, J. Math. Anal. Appl. 339 (2008),  no. 2, 1305–1312. MR2377087

(33)   J. A. Oguntuase  In Memorian: Christopher Olutunde Imoru (1943-2007),  J.Nigerian Math. Soc. 27 (2008), 1–18. MR2421792

(34)     J. A. Oguntuase, L-E. Persson , E. K. Essel & B. A. Popoola: Refined Multidimensional Hardy-type inequalities via  superquadracity, Banach. J. Math. Anal. 2 (2008), no. 2, 129–139. MR2436873

(35)    J. A. Oguntuase, L-E. Persson & A. Čižmešija: Multidimensional Hardy- type  inequalities via convexity, Bull. Austral. Math. Soc. 77 (2008), no. 2, 245–268. MR2428784

(36)    J. A. Oguntuase, L-E. Persson & E. K. Essel: Multidimensional Hardy-type   inequalities with general kernels, J. Math. Anal. Appl. 348 (2008), no. 1, 411–418. MR2449359.

Articles accepted for publication:

(37)    J. A. Oguntuase: Remark on an integral inequality of the Hardy type, Kragujevac J. Math. 32 (2009), 000-000

(38)    J. A. Oguntuase, C. A. Okpoti & L-E. Persson: Hardy type integral inequalitiesi nvolving many functions, Math. Inequal. Appl.  Math. Inequal. Appl. (in press)

 

Technical Reports:

(39)   J. A. Oguntuase: Weighted Hardy inequalities with mixed norm I, RGMIA Research Report Collection, Vol.3, No. 1 (2000), 9-23

Articles submitted for publication:

(1)  J. A. Oguntuase: Refinement of Hardy’s inequalities involving many functions via  superquadracity, Math. Vesnik

Last Updated:

CONTACT US
Postal Address: P.M.B 2240, Abeokuta, Ogun State, Alabata Road, Abeokuta, Ogun State.
Tel: (+234) 805-5249-564     Email: adekolaha@funaab.edu.ng | examsandrecords@funaab.edu.ng